Remarks on the equation dXt = σ(Xt)dBt.

Youssef Ouknine

Extracta Mathematicae (1991)

  • Volume: 6, Issue: 2-3, page 163-165
  • ISSN: 0213-8743


Nous détérminons un intervalle ]a,b[ tel que si l'équation stochastiqueXt = x + ∫0t σ(Xs)dBsadmet une solution faible non trivialle alors la restriction de σ à cet intervalle ne peut s'annuler sur un ensemble de mesure de Lebesgue strictement positive.

How to cite


Ouknine, Youssef. "Remarques sur l'équation dXt = σ(Xt)dBt.." Extracta Mathematicae 6.2-3 (1991): 163-165. <>.

author = {Ouknine, Youssef},
journal = {Extracta Mathematicae},
keywords = {Ecuaciones diferenciales estocásticas; Proceso de difusión},
language = {fre},
number = {2-3},
pages = {163-165},
title = {Remarques sur l'équation dXt = σ(Xt)dBt.},
url = {},
volume = {6},
year = {1991},

AU - Ouknine, Youssef
TI - Remarques sur l'équation dXt = σ(Xt)dBt.
JO - Extracta Mathematicae
PY - 1991
VL - 6
IS - 2-3
SP - 163
EP - 165
LA - fre
KW - Ecuaciones diferenciales estocásticas; Proceso de difusión
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.